# SDR DALA1521960651

- Difficulty date: September 30, 2012
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 78,370 hours, 34,056 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L/E WEDGE FOUND RT WING INBD, FOUND OUT OF LIMITS IAW SRM 57-43-02.  REMOVED & REPLACED NR 6 SLAT.
